MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, L

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, L
Model Number 78-50030
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that recently implanted customized cranial implant was being removed due to infection.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, as the provided information was insufficient.To gain more information about the complained event, the ¿infection complaints ¿ checklist customer¿ (b)(4) was forwarded to the sales rep.This checklist has been completed and has mentioned in the document that the implant was sterilized 1-2 days before surgery.However, further details such as the type of organism and patient¿s medical history (e.G.Infection prior to surgery or virus infection like hiv or hepatitis) were not provided.In sum, the review of the document did not provide any indication that the reported infection was related to the implant in question.Additionally, the ¿infection complaints - checklist investigator¿ (b)(4) was completed by the manufacturing site for the affected device.For infection complaints, expanded investigations are performed to assure that neither the reported device nor all related manufacturing (e.G.Environmental monitoring, sterilization validations tests) process steps could have caused the event.The reported device is delivered non-sterile and the sterilization parameters indicated in the corresponding instruction for use are validated.Indications for any device or manufacturing related problems were not found.Based on the investigation, the dhr review of the related manufacturing and quality documents and the results from the expanded investigation at the manufacturer site, there is no indication for an incorrectly working product or any design, material or manufacturing related issue.H3 other text : device not available for return.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key8898335
Report Number0008010177-2019-00049
Device Sequence Number11116003
Product Code GWO
UDI-Device Identifier07613327129267
UDI-Public07613327129267
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number78-50030
Device Catalogue Number78-50030
Device Lot Number1907071005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;